# SDR UPS04842846

- Difficulty date: July 19, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 70,332 hours, 28,589 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STATION 1735 LONG 15R IS CRACKED.  REMOVED, FABRICATED AND REPLACED LONGERON SECTION AND INSTALLED SPLICE FITTING AND STRAPS IAW SRM 53-2-2 FIG 10 BETWEEN STATION 1720 TO 1766.
